# SDR 2017FA0000546

- Difficulty date: August 30, 2017
- Submitted: November 8, 2017
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Misinstalled
- Location: Ac Generator
- Component: Ac Generator, Hnywl
- Component part number: 11522186
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED THE NR 1 GENERATOR AND LEFT AC BUSS CAUTION LIGHT ILLUMINATED AFTER ENGINE START.  TEARDOWN REVEALED THE FAILURE TO BE POORLY PENETRATED EPOXY AROUND THE LACING USED TO SECURE THE INNER CROSSOVER.  INSUFFICIENT EPOXY IMPREGNATION RESULTED IN THE LACING FAILING TO SECURE THE BRAIDED LEAD, WHICH RESULTED IN INNER CROSSOVER LEAD FAILURE.  LAST SERVICE DATE OF GENERATOR WAS 12/2013.
